# SDR DALA2023090507220

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 56,209 hours, 27,744 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3277 - ATO - AT APPROX. 50 KNOTS DUE TO ELEC GEN 1 FAULT ECAM MESSAGE. CORRECTIVE ACTION: #1 IDG PLACED ON MEL. OK FOR SERVICE. (4519542)
